Lupron Depot Overdose

Treatment Options

Treatment for an overdose with Lupron Depot, if necessary, will likely involve supportive care. Supportive care consists of treating symptoms that occur as a result of an overdose. This may include:
 
  • Close monitoring of the heart, blood pressure, heart rate, and body temperature
  • Intravenous (IV) fluids, if needed
  • Treatment for low blood pressure or heart arrhythmias, if they occur.
     
It is important that you seek prompt medical attention if you believe that you or someone else may have overdosed on this medication.
 
9 Signs You May Have Inattentive Type Adult ADHD

Lupron Depot Drug Information

Terms of Use
Advertise with Us
Contact Us
About eMedTV
Privacy Policy
Copyright © 2006-2017 Clinaero, Inc.
eMedTV serves only as an informational resource. This site does not dispense medical advice or advice of any kind. Site users seeking medical advice about their specific situation should consult with their own physician. Click Terms of Use for more information.